# SDR FDEA201203090845

- Difficulty date: March 9, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R BETWEEN FR 26 & 27, LT AND RT SCALLOP ARE WORN.  SEAT TRACK FOUND TO BE OUT OF LIMITS AFTER BLENDING IAW SRM 53-10-16 PG 201.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-16 FIG 207 AND SRM 51-72-10.
